About this Journal Submit a Manuscript Table of Contents
Advances in Numerical Analysis
Volume 2010 (2010), Article ID 352174, 17 pages
http://dx.doi.org/10.1155/2010/352174
Research Article

A Family of Sixth-Order Compact Finite-Difference Schemes for the Three-Dimensional Poisson Equation

Department of Mathematics, North Carolina A & T State University, Greensboro, NC 27411, USA

Received 24 October 2009; Accepted 17 March 2010

Academic Editor: Yin Nian He

Copyright © 2010 Yaw Kyei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Shuying Zhai, Xinlong Feng, and Yinnian He, “A Family of Fourth-Order and Sixth-Order Compact Difference Schemes for the Three-Dimensional Poisson Equation,” Journal of Scientific Computing, vol. 54, no. 1, pp. 97–120, 2012. View at Publisher · View at Google Scholar
  • Yaw Kyei, “Space-Time Finite Volume Differencing Framework For Effective Higher-Order Accurate Discretizations Of Parabolic Equations,” Siam Journal On Scientific Computing, vol. 34, no. 3, pp. A1406–A1431, 2012. View at Publisher · View at Google Scholar